Alert archive / California / Storm Watches in 2023

Storm Watch 2, NWS Eureka, CA

January 5, 2023

NWS Eureka, CA issued this storm watch at Jan 5, 2023, 2:45 PM PST. It took effect at Jan 6, 2023, 3:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 5, 2023, 2:45 PM PST (22:45 UTC)
In effect from
Jan 6, 2023, 3:00 PM PST
Expired
Jan 6, 2023, 3:05 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

669 
WHUS76 KEKA 052245
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
245 PM PST Thu Jan 5 2023

PZZ455-060645-
/O.CON.KEKA.SE.W.0001.000000T0000Z-230106T1100Z/
/O.EXT.KEKA.GL.W.0004.230106T1100Z-230106T2300Z/
/O.NEW.KEKA.SR.A.0002.230106T2300Z-230107T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
245 PM PST Thu Jan 5 2023

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
FRIDAY...
...GALE WARNING NOW IN EFFECT FROM 3 AM TO 3 PM PST FRIDAY...
...STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY
AFTERNOON...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 20 to 25 feet. For the Gale Warning, southeast 
  winds 25 to 35 kt with gusts up to 45 kt and seas 13 to 17 
  feet expected. For the Storm Watch, southeast winds 25 to 35 
  kt with gusts up to 50 kt and seas 16 to 21 feet possible.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, until 3 AM PST Friday. 
  For the Gale Warning, from 3 AM to 3 PM PST Friday. For the 
  Storm Watch, from Friday afternoon through Saturday afternoon.

* IMPACTS...Very strong winds will cause hazardous seas which
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.

&&

$$

PZZ450-470-475-060645-
/O.CON.KEKA.SE.W.0001.000000T0000Z-230106T1100Z/
/O.CON.KEKA.GL.W.0004.230106T1100Z-230107T0500Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
245 PM PST Thu Jan 5 2023

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PST FRIDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 20 to 25 feet. For the Gale Warning, south 
  winds 25 to 35 kt with gusts up to 50 kt and seas 14 to 18 
  feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, until 3 AM PST Friday. 
  For the Gale Warning, from 3 AM to 9 PM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
2 follow-up statements
830 
WHUS76 KEKA 060455
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
855 PM PST Thu Jan 5 2023

PZZ455-061300-
/O.CON.KEKA.SE.W.0001.000000T0000Z-230106T1100Z/
/O.CON.KEKA.GL.W.0004.230106T1100Z-230106T2300Z/
/O.CON.KEKA.SR.A.0002.230106T2300Z-230107T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
855 PM PST Thu Jan 5 2023

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST FRIDAY...
...STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 18 to 21 feet. For the Gale Warning, southeast 
  winds 20 to 30 kt with gusts up to 45 kt and seas 13 to 17 
  feet expected. For the Storm Watch, southeast winds 25 to 35 
  kt with gusts up to 50 kt and seas 16 to 21 feet possible.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, until 3 AM PST Friday. 
  For the Gale Warning, from 3 AM to 3 PM PST Friday. For the 
  Storm Watch, from Friday afternoon through Saturday afternoon.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.

&&

$$

PZZ450-470-475-061300-
/O.CON.KEKA.SE.W.0001.000000T0000Z-230106T1100Z/
/O.CON.KEKA.GL.W.0004.230106T1100Z-230107T0500Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
855 PM PST Thu Jan 5 2023

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PST FRIDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 19 to 21 feet. For the Gale Warning, south 
  winds 30 to 40 kt with gusts up to 50 kt and seas 14 to 18 
  feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, until 3 AM PST Friday. 
  For the Gale Warning, from 3 AM to 9 PM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
099 
WHUS76 KEKA 061105
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
305 AM PST Fri Jan 6 2023

PZZ455-061915-
/O.EXP.KEKA.SE.W.0001.000000T0000Z-230106T1100Z/
/O.EXT.KEKA.GL.W.0004.000000T0000Z-230107T0500Z/
/O.CAN.KEKA.SR.A.0002.230106T2300Z-230107T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
305 AM PST Fri Jan 6 2023

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING HAS EXPIRED...
...STORM WATCH IS CANCELLED...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 45 kt and 
  seas 12 to 16 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-470-475-061915-
/O.EXP.KEKA.SE.W.0001.000000T0000Z-230106T1100Z/
/O.CON.KEKA.GL.W.0004.000000T0000Z-230107T0500Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
305 AM PST Fri Jan 6 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  14 to 18 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this storm watch went out at Jan 5, 5:41 AM PST, 9 hours 4 minutes earlier.

Area forecast discussion, Jan 5, 5:41 AM PST, 9 hours 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
541 AM PST Thu Jan 5 2023

.SYNOPSIS...The current storm weakens but rain and flooding
continue. Thunderstorms are possible today south of Cape
Mendocino. Coastal flooding and high surf are also hazards to be
considered today.

&&

.DISCUSSION...Adverse weather conditions continue although not as
severe in some cases. Hazards continue to plague the area with
downed trees, road closures, flooding, and property damage. Power
outages have also occurred in portions of the area. The good news
comes in the form of a weakening storm that has occluded and
narrowed the warm moist air supply that fuels cyclogenesis. We are
not completely out of the storm as the warm sector, the area
between the warm and cold fronts, is positioned just offshore
where the coast meets the 40N latitude. This aligns with
convective model predictions of potential thunderstorm activity
south of Cape Mendocino. Wide spread instability from previous
trough activity could aide in thunderstorm development as rapid
southerly winds, moisture and orographic lift from coastal
mountain ranges, assist weaker cape values. Some thunderstorms
will be on the stronger side in the described area, especially
this afternoon and evening when an apparent waterspout threat will
develop south of Cape Mendocino. Snow levels are rising above
60000 feet, but will come back down to as low as 3500 feet
Thursday night. Expect more disruptive snowfall at Scott Mountain
Pass.

The rain and winds will further ease tonight and into Friday. Rain
and southerly winds will begin increasing Friday night through
Saturday night from a weaker cyclone forming downstream of highly
invigorated jet stream. The cyclone will move into a region once
again of broad upper diffluence fanning out over the West Coast, and
will tap into another atmospheric river. The additional rainfall
expected over the saturated ground with existing elevated river
levels will enhance threats of flooding. This next storm will not be
nearly as windy as the current storm, with ridgetop winds gusting
from 30 to 40 mph. Rainfall totals through the weekend are currently
forecast at 2-3 inches for the northern half of the area and 3-5
inches south, with up to 6 inches in the higher elevations. This
pattern looks to hold beyond that in the extended forecast, with
more potential rain events and flooding concerns continuing.
/JJW /EYS

&&

.AVIATION...Showers rain and very windy conditions continue
impacting Northern California as a secondary atmospheric river push
into the region early this morning. Expect periods of heavy rain,
south-southeast winds occasionally gusting from 30-50 kt, and
extreme low-level wind shear will impact all TAF sites through this
morning. In addition, passing showers with VCTS remains possible at
KUKI through this morning. Showers and gusty winds will persist
throughout the day today. However, rainfall rates and low-level
winds are forecast to weaken significantly during the afternoon
hours.

&&

.MARINE....Southerlies are expected to pulse again to storm force
Thursday morning across the outers and northern inners as the
associated strong low tracks northward offshore. Winds significantly
weaken Thursday afternoon, although another round of gales are
possible Friday as another front approaches. Periods of strong
southerly winds are expected to continue for the foreseeable future
as fronts continually move onshore.

Locally generated southerly seas are expected to peak around 25 ft
early Thursday, then filter out through the day. Meanwhile, a large
W swell fills in early Thursday morning, with wave heights reaching
25 to 30 ft during the day Thurs. This will lead to very large and
chaotic seas through the day Thurs. The W swell is expected to
quickly decay Friday, then be reinforced by a few W swells through
the weekend, holding around 10 ft. Southerly seas will pulse once
again Friday with the next front as well, particularly in the
northern waters.

&&

.HYDROLOGY...Soils remain mostly saturated, and conditions are
primed for more flooding. Heavy precipitation will continue the
threat of flooding, especially in Mendocino County. An areal Flood
Watch is out for the most of the area except for rain shadowed areas
north. A flood warning remains for the Russian River - Hopland, but
current guidance only briefly takes it above the flood stage of 15
feet late tonight. The Flood Warning for Navarro has been reissued
due to rapid rising stages overnight. The Eel River at Fernbridge
and Mad River/Arcata, will reach Monitor stage through Friday.

Flash Flood Watches remain for the far S and SW portions of the Six
Rivers Lightning Complex burn scar, the Southern August Complex burn
scar and the Coffee Creek portion of the River Complex burn scar. A
combination of terrain enhanced rainfall rates from the strong
southerly winds, and some coastal convective activity will continue
the threat for debris flow in these mostly remote, isolated
areas. The Eel, Russian and Navarro rivers are forecast to crest
into Flood Stage through the weekend with another atmospheric
river. /JJW

&&

BEACH HAZARDS...A high surf warning continues for all coastal areas
starting early this morning and lasting through early Friday
morning. The largest breakers are forecast to build to around 30
feet by midday today. These breaking waves will lead to increased
wave run-up on beaches with waves topping and washing over large
rocks and jetties. These large breakers can be erratic and
unpredictable, and will be capable of lifting up large logs and
sweeping people into frigid and turbulent ocean waters. Even
experienced and strong swimmers will succumb to cold water in a
matter of minutes. People getting swept into the ocean and drowning
is one our leading causes of weather related deaths. Stay away from
the beaches on Thursday. Mariners should not traverse the bar and
harbor entrances and instead should stay in port until the threat
subsides.

Additionally, a coastal flood warning has been issued for high tides
this morning. The strong low offshore has brought a local 1.0 to 1.5
ft storm surge to portions of the coast today. This high tide, along
with the large surf, are expected to inundate low-lying coastal
areas, particularly those susceptible to wave action like Highway
101 near South Beach in Del Norte and New Navy Base Rd on the north
spit of Humboldt Bay. Portions of the Mendocino coastline will
likely see coastal flooding as well with this combination of large
surf and high tides.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     High Wind Warning until 10 AM PST this morning for
     CAZ101>106-109-110-112.

     High Surf Warning until 6 AM PST Friday for CAZ101-103-104-
     109.

     Coastal Flood Warning until 11 AM PST this morning for
     CAZ101-103-104-109.

     Flood Watch until 5 PM PST this afternoon for CAZ103-104-
     106-108>115.

     Flash Flood Watch through this evening for CAZ105.

     Flash Flood Watch until 4 PM PST this afternoon for CAZ107-
     111-114.

     Wind Advisory until 10 AM PST this morning for CAZ107-108-
     111-113>115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Flood Watch until 5 PM PST this afternoon for PZZ410.

     Storm Warning until 10 AM PST this morning for PZZ450-470.

     Gale Warning until 9 AM PST this morning for PZZ455.

     Gale Warning until 10 AM PST this morning for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jan 5, 2:41 PM PST, 4 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
241 PM PST Thu Jan 5 2023

CAZ101-062245-
Coastal Del Norte-
241 PM PST Thu Jan 5 2023

...HIGH SURF WARNING IN EFFECT UNTIL 6 AM PST FRIDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A High Surf Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another atmospheric river will impact the region on Friday through
Saturday. Heavy rain on top of saturated soil will create a flooding
risk over the entire forecast area. Southerly winds will also
increase on Friday through Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ106-108-110>115-062245-
Southern Humboldt Interior-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake-Southern Lake-
241 PM PST Thu Jan 5 2023

...FLOOD WATCH IN EFFECT UNTIL 5 PM PST THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Flood Watch is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another atmospheric river will impact the region on Friday through
Saturday. Heavy rain on top of saturated soil will create a flooding
risk over the entire forecast area. Southerly winds will also
increase on Friday through Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ102-105-107-062245-
Del Norte Interior-Northern Humboldt Interior-Northern Trinity-
241 PM PST Thu Jan 5 2023

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another atmospheric river will impact the region on Friday through
Saturday. Heavy rain on top of saturated soil will create a flooding
risk over the entire forecast area. Southerly winds will also
increase on Friday through Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ103-104-109-062245-
Northern Humboldt Coast-Southwestern Humboldt-Mendocino Coast-
241 PM PST Thu Jan 5 2023

...HIGH SURF WARNING IN EFFECT UNTIL 6 AM PST FRIDAY...
...FLOOD WATCH IN EFFECT UNTIL 5 PM PST THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Flood Watch is currently in effect.
A High Surf Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another atmospheric river will impact the region on Friday through
Saturday. Heavy rain on top of saturated soil will create a flooding
risk over the entire forecast area. Southerly winds will also
increase on Friday through Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

In the hours before

Local storm report, Jan 5, 9:31 AM PST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
931 AM PST THU JAN 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     NON-TSTM WND DMG 3 WSW BRICELAND         40.09N 123.95W
01/05/2023                   HUMBOLDT           CA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ON THE ROAD. ROAD
            CLOSED.

&&

MKK
Local storm report, Jan 5, 9:37 AM PST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
937 AM PST THU JAN 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     NON-TSTM WND DMG 1 ESE FOREST GLEN       40.38N 123.30W
01/05/2023                   TRINITY            CA   LAW ENFORCEMENT

            POWER LINES DOWN ON THE ROADWAY.

&&

MKK
Local storm report, Jan 5, 9:58 AM PST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
958 AM PST THU JAN 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     HEAVY RAIN       10 NE WEAVERVILLE       40.86N 122.80W
01/05/2023  M2.12 INCH       TRINITY            CA   TRAINED SPOTTER

            RAIN FOR THE PAST 18 HOURS.

&&

MKK
Local storm report, Jan 5, 10:57 AM PST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1057 AM PST THU JAN 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     COASTAL FLOOD    2 ESE CRESCENT CITY     41.74N 124.17W
01/05/2023                   DEL NORTE          CA   LAW ENFORCEMENT

            HWY 101 PM 24.5 TO 25.5 ROAD CLOSED DUE TO
            STORM SURGE AND LARGE WAVES ETO 2 HRS.

&&

MKK
Local storm report, Jan 5, 11:02 AM PST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1102 AM PST THU JAN 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     COASTAL FLOOD    1 ESE CRESCENT CITY     41.74N 124.18W
01/05/2023                   DEL NORTE          CA   PUBLIC

            WATER OVER THE JETTY AND ONTO ANCHOR WAY.
            ANCHOR WAY CLOSED. BOULDERS FROM RIP RAP
            PUSHED ONTO ROAD FROM HIGH SURF AND HIGH
            TIDES.

&&

MKK
Local storm report, Jan 5, 1:14 PM PST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
114 PM PST THU JAN 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     FLOOD            2 SSE ARCATA            40.84N 124.06W
01/05/2023                   HUMBOLDT           CA   COUNTY OFFICIAL

            FLOODING ON OLD ARCATA ROAD BETWEEN GRAHAM
            ROAD AND JACOBY CREEK ROAD.

1245 PM     FLOOD            FRESHWATER              40.76N 124.07W
01/05/2023                   HUMBOLDT           CA   COUNTY OFFICIAL

            HOWARD HEIGHTS ROAD FLOODED AT FRESHWATER
            ROAD.

&&

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 7:11 PM PSTGale WarningEKA14 hr
Jan 5, 1:44 AM PSTRiver Flood WarningEKAMendocino8 hr
Jan 5, 9:00 AM PSTGale WarningEKA66 hr
Jan 5, 9:00 AM PSTHazardous Seas WarningEKA18 hr

Nearby

Storm Watches in California, 2023Every storm watch in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.